BibTeX record: journals/dc/KuhnW05

download as .bib file

@article{DBLP:journals/dc/KuhnW05,
  author    = {Fabian Kuhn and
               Roger Wattenhofer},
  title     = {Constant-time distributed dominating set approximation.},
  journal   = {Distributed Computing},
  year      = {2005},
  volume    = {17},
  number    = {4},
  pages     = {303--310},
  url       = {http://dx.doi.org/10.1007/s00446-004-0112-5},
  doi       = {10.1007/s00446-004-0112-5},
  timestamp = {Wed, 03 Sep 2014 07:21:28 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dc/KuhnW05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}